# SDR SWIA200413725

- Difficulty date: August 14, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 13,978 hours, 21,121 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1539
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,452 hours, 11,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S AUTOPILOT KICKED OFF AT LEVEL OFF , 25,000 FT.   REMOVED AND REPLACED AUTOPILOT COMPUTER IAW MM 22-10-02, OPERATIONAL CHECKED GOOD.
